MAUDE Adverse Event Report: FLEXTRONICS INTERNATIONAL INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

FLEXTRONICS INTERNATIONAL INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 305901
Medical Device Problem Codes Difficult to Remove (1528); Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of medical devices: product id 305901, lot# 60126698, product type screening device.Product id 305901 lot# 60126698, product type screening device.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received by a trial patient regarding an external neurostimulator (ens).Patient was not impacted by the event.The provider was performing the basic evaluation (be) on the patient.She went to place the lead and the stylet could not be removed from the lead without stretching the lead.This occurred with 3 leads all with the same lot number.She was finally able to get a lead where the stylet could be removed.Provider tried removing the stylets carefully without stretching the lead.She tried different amounts of pressure but was unsuccessful.The issue was resolved at the time of this report.The products were discarded and replaced.No surgical intervention planned or scheduled.Event was also reported in regulatory report # 8030670-2018-00006 and 8030670-2018-00007.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
FLEXTRONICS INTERNATIONAL
019 friesacherstrasse 3
althofen
MDR Report Key7944200
Report Number8030670-2018-00008
Device Sequence Number19397004
Product Code EZW
UDI-Device Identifier00643169721166
UDI-Public00643169721166
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/16/2020
Device Model Number305901
Device Catalogue Number305901
Device Lot Number60126698
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2018
Initial Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age87 YR